# SDR CALA2025092209099

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 737-8
- Aircraft serial: 67570
- Aircraft time: 8,314 hours, 2,810 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355D000101
- Part serial: 30883
- Condition: Faulted
- Location: Stab Trim
- Part time: 7,821 hours, 2,705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELECTRIC AND MANUAL TRIM WILL NOT MOVE REMOVED COMBINED STABILIZER TRIM MOTOR (M1659) REF: AMM 27-41-71-000-801. INSTALLED COMBINED STABILIZER TRIM MOTOR (M1659) REF: AMM 27-41-71-400-801.  PERFORMED STABILIZER TRIM MOTOR TEST PER AMM 27-41-71-700-801. AND TASK 22-11-81-710-801. OPS CHECK GOOD.
